On the Implications of Monetary Rules in a Stochastic Framework

Peel, David (1980) On the Implications of Monetary Rules in a Stochastic Framework. Weltwirtschaftliches Archiv, 116 (2). pp. 253-263. ISSN 1610-2878

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Weltwirtschaftliches Archiv
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/hb
Subjects:
ID Code:
55818
Deposited By:
Deposited On:
13 Jul 2012 14:31
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:58